# SDR LR7A2024010903348

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,748 hours, 34,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 37252242
- Condition: Punctured
- Location: Rh Mlg Out Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB3200, FOUND RH MLG OUTER DOOR INNER SKIN PUNCTURED AT FS500-613, WL128, RBL91 . / REPAIRED IAW LAC MEA 382-52-23-069.    NR# 1001059596.
